MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; SCREW, FIXATION, BONE
Catalog Number 231819
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament procedure, the milagro advance screw 10x23mm device had thread slippage (threads peeled) during screw implantation process.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found the anchor stripped at the distal end.The anchor had foreign matter, presumably biological matter.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the milagro advance screw 10x23mm would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure; resistance may have been felt when the device was being inserted and the excessive force applied caused the anchor to threads to strip.As per the instructions for use, if resistance is felt during the insertion over a guidewire, stop and confirm that the guidewire is not entrapped.If entrapped, back out the screw and withdraw the guidewire, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: there were no non-conformances regarding this lot.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.

Brand Name
MILAGRO ADVANCE SCREW 10X23MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22021753
Report Number1221934-2025-01727
Device Sequence Number15645852
Product Code HWC
UDI-Device Identifier10886705022236
UDI-Public(01)10886705022236(10)203L460(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number231819
Device Lot Number203L460
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer05/29/2025
06/02/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/30/2025
06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown